# SDR SWAA2022020295777

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 37,159 hours, 18,881 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651614
- Part serial: 002175
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAVE AN APPROX. 0.6 INCH CRACK ON THE FWD RADIUS; NEXT TO THE FWD MOUNTING BOLT; BELOW THE CAM BOX ASSY. / R&R'D FWD SERVICE DOOR ASSY IAW MM 52-41-00 TAG NO: 290851 PN ON: 141A6516-14 SN ON: 000923 PN OFF: SN OFF: 002175
